# SDR HNAA0700148

- Difficulty date: July 10, 2007
- Submitted: July 14, 2007
- Operation: Air carrier
- Aircraft: N810EX
- Make and model: Dhav DHC8102
- Aircraft serial: 308
- Aircraft time: 38,105 hours, 41,869 cycles
- Engine: Pwa PW120A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW120A
- Part serial: PCE120876
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NR 1 ENGINE TQ AND WF FLUX PLUS OR MINUS 15 PERCENT.  PROP RPM FOLLOWED.  NO MANUAL LIGHT.  CREW DID NOT CONTACT MX BEFORE RETURN TO FIELD.  REMOVED AND REPLACED NR 1 ENGINE, OPS CHECK ALL SYSTEMS ON RUN CHECK, CHECK GOOD.
